# SDR DHL2006745526

- Difficulty date: August 12, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FRAME AT STA 700 IS DENTED IN 2 PLACES BETWEEN STR 23L-25L.  CUTOUT DAMAGE AREA AT BS 700 STR 23L TO 25L 2EA DIM 1.10" BY 1" IAW SRM 53-10-1.  FABRICATED FRAME REPAIR USING 7075 "0" .071 PO NR 9003189 DIM19" NR 4 1/2" IAW B727 SRM 53-10-2.  HEAT TREATED PART FROM 7075 "0" T0 7075 T6 IAW FLIGHTSTAR A/C SERVICE ENGINEERING REPORT NR 2-37153-801 REV IR.  ALODINE AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED FRAME REPAIR IAW B727 SRM 51-40-3.
